Alert archive / Alabama / Special Weather Statements in 2012

Special Weather Statement, NWS Birmingham, AL

August 14, 2012Barbour County, Alabama

NWS Birmingham, AL issued this special weather statement at Aug 14, 2012, 3:00 PM CDT for Barbour County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2012, 3:00 PM CDT (20:00 UTC)
Expired
Aug 14, 2012, 3:30 PM CDT
In force
30 min
Issued by
NWS Birmingham, AL

County Barbour County, AL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1774 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

245 
WWUS84 KBMX 142000
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
300 PM CDT TUE AUG 14 2012

ALZ050-142030-
BARBOUR AL-
300 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARBOUR COUNTY UNTIL 330
PM CDT...

AT 300 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TEXASVILLE...OR 9 MILES EAST OF CLIO...MOVING EAST
AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TEXASVILLE...
  RICHARDS CROSSROADS...
  BAKER HILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3181 8553 3183 8513 3176 8513 3177 8516
      3174 8519 3170 8521 3170 8540 3162 8541
      3161 8542 3162 8566
TIME...MOT...LOC 2000Z 276DEG 13KT 3171 8543

$$

19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 14, 12:49 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 14, 12:49 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1249 PM CDT TUE AUG 14 2012

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

COLD FRONT CONTINUES TO PUSH SOUTH AND EASTWARD THIS MORNING. THE
LATEST SURFACE ANALYSIS INDICATES THE COLD FRONT CURRENTLY
STRETCHING INTO CENTRAL MISSISSIPPI NORTHEAST TO JUST WEST OF
NASHVILLE. OUT AHEAD OF THE FRONT...PLENTIFUL MOISTURE REMAINS IN
PLACE...WITH DEWPOINTS WELL INTO THE UPPER 60S AND LOWER 70S
ACROSS ALL OF CENTRAL ALABAMA. PRESSURE ANALYSIS REVEALS YET
ANOTHER SECONDARY WARM FRONT SITUATED FROM CENTRAL MISSISSIPPI
SOUTHEASTWARD TO THE FLORIDA PANHANDLE THAT SEPARATES THE UPPER
60S AND LOWER 70S DEWPOINTS CURRENTLY IN PLACE OVER OUR AREA FROM
THE MID TO UPPER 70S PRESENT ACROSS THE GULF COAST REGION. THIS
SECONDARY MOISTURE SURGE IS EXPECTED TO TRAVERSE NORTHEASTWARD
AHEAD OF THE FRONT TODAY...AND WILL SERVE TO INCREASE RAINFALL
CHANCES PRIMARILY ACROSS THE EASTERN AND SOUTHEASTERN PORTIONS OF
ALABAMA DURING THE DAY TODAY.

VISIBLE SATELLITE IS QUITE MESSY THIS MORNING WITH WIDESPREAD BROKEN
LOW STRATUS PRESENT AREAWIDE WITH POCKETS OF SUNSHINE BEGINNING TO
APPEAR. THIS HAS MADE IDENTIFICATION OF MESOSCALE BOUNDARIES QUITE
DIFFICULT...BUT SEVERAL BOUNDARIES WERE ABLE TO BE OBSERVED MOVING
EASTWARD ACROSS THE STATE THIS MORNING. A FEW SHOWERS WERE TRIGGERED
ALONG A BOUNDARY STRETCHED FROM WILCOX COUNTY NORTHEASTWARD TO
TALLADEGA COUNTY BUT HAVE SINCE DIMINISHED. OTHER BOUNDARIES WERE
NOTED ACROSS SOUTHEASTERN PORTIONS OF THE STATE AS WELL AS A LARGER
MORE DIFFUSE BOUNDARY STRETCHING FROM TUSCALOOSA SOUTHEASTWARD TO
AUBURN SLOWLY MOVING NORTHWARD. AS DAYTIME HEATING INCREASES TODAY
AND LOW CLOUDS BEGIN TO MIX OUT...MESOSCALE BOUNDARIES WILL BE
ALLOWED TO TRIGGER SCATTERED TO NUMEROUS SHOWERS AND STORMS
ESPECIALLY ACROSS OUR EASTERN AND SOUTHEASTERN COUNTIES. LOOKING AT
INSTABILITY PARAMETERS...THE MOST UNSTABLE AIRMASS CURRENTLY RESIDES
ACROSS SOUTHERN PORTIONS OF OUR CWA WITH AROUND 3000 J/KG OF SB CAPE
AND LI'S OF -7 TO -8 PRESENT. OUR KBMX SOUNDING INDICATED MODERATELY
UNSTABLE AIR PRESENT ACROSS CENTRAL PORTIONS OF THE STATE...WITH
CAPES OF 2600 J/KG AND LI'S OF -4.7. FAIRLY STEEP LOW LEVEL LAPSE
RATES OF AROUND 7.5 C/KM DURING THE PEAK HEATING HOURS THIS
AFTERNOON WILL CONTINUE THE THREAT OF STRONG TO SEVERE THUNDERSTORM
DEVELOPMENT AHEAD OF THE FRONT. DAMAGING WINDS WILL CONTINUE TO BE A
THREAT THIS AFTERNOON...ALONG WITH LARGE HAIL DUE TO COOLER
TEMPERATURES COMING IN ALOFT WITH THE COLD FRONT.

AS THE FRONT CONTINUES TO PUSH SOUTH AND EASTWARD...RAIN CHANCES
WILL GREATLY DIMINISH ACROSS OUR FAR NORTHWEST COUNTIES DURING THE
DAY TODAY...AND SLOWLY DIMINISH ACROSS THE REMAINDER OF THE CWA
THROUGH THE EVENING AND OVERNIGHT HOURS AS WELL. HIGHEST RAINFALL
CHANCES WILL REMAIN ACROSS THE FAR SOUTHEASTERN COUNTIES THROUGH THE
PERIOD. TODAY'S UPDATES ARE ALREADY OUT.

56/GDG

&&

.AVIATION...
18Z TAF DISCUSSION.

AS THE COLD FRONT MOVES THROUGH CENTRAL ALABAMA TODAY...SHOWERS AND
STORMS WILL PRIMARILY FORM ACROSS THE EASTERN AND SOUTHERN PORTIONS
OF THE AREA TODAY...AND THE SOUTHERN TAF SITES OF KMGM AND KTOI WILL
BE THE MOST AFFECTED DURING THE SHORT TERM. DUE TO WIDESPREAD STORMS
DEVELOPING NEAR KTOI...HAVE GONE AHEAD AND ADDED A TEMPO GROUP TO
THE TAF THERE WITH SCATTERED STORMS EXPECTED THROUGH THE AFTERNOON
AND EARLY EVENING HOURS. KMGM SHOULD SEE SCATTERED STORM ACTIVITY AS
WELL. FOR THE NORTHERN SITES...DECIDED TO KEEP VCTS IN THE TAF AT
KANB...BUT REMOVED VCTS FROM KEET...KBHM...AND KTCL FOR EXPECTED
REDUCED COVERAGE OF SHOWERS AND STORMS DUE TO THE FRONTAL
PASSAGE...BUT WILL WATCH RADAR TRENDS CLOSELY THROUGH THE AFTERNOON
FOR POSSIBLE AMENDMENTS.

LOOKING INTO THE PLANNING PERIOD...CONFIDENCE IS INCREASING FOR SOME
LOW STRATUS DEVELOPMENT AS THE COLD FRONT CONTINUES TO MOVE THROUGH.
MODELS ARE HINTING AT POSSIBLE IFR CONDITIONS SETTING UP DURING THE
EARLY MORNING HOURS ON WEDNESDAY...AND AT LEAST IFR CIGS AND BR HAVE
BEEN ADDED FOR ALL TAF SITES. WILL MONITOR TRENDS THROUGH THE
EVENING FOR BETTER DETAILS IN THE 00Z TAF ISSUANCE.

56/GDG

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     86  68  90  66  90 /  50  20   0  10  20
ANNISTON    86  69  90  67  90 /  50  30  10  10  20
BIRMINGHAM  87  69  90  69  90 /  50  20   0  10  20
TUSCALOOSA  90  70  92  70  92 /  40  10   0  10  20
CALERA      88  70  91  70  91 /  50  20   0  10  20
AUBURN      89  72  92  73  92 /  60  50  20  10  20
MONTGOMERY  92  73  96  73  94 /  50  40  10  10  20
TROY        90  73  93  73  92 /  70  50  20  10  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

56
Hazardous weather outlook, Aug 14, 11:40 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1140 AM CDT TUE AUG 14 2012

ALZ011>015-017>050-151100-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1140 AM CDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON UNTIL
9 PM...FOR AREAS ALONG AND EAST OF A GADSDEN TO DEMOPOLIS LINE.
THE MAIN THREAT WILL ANY POTENT STORM INCLUDES DAMAGING
WINDS...LARGE HAIL...LOCALIZED FLOODING AND FREQUENT DEADLY
LIGHTNING. THE STORMS WILL DEVELOP NEAR AND AHEAD OF AN
APPROACHING COLD FRONT THAT WILL MOVE NORTHWEST TO SOUTHEAST
DURING THE PERIOD. AS THE FRONT MOVES EASTWARD THE THREATS WILL
DECREASE IN THE WEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND SATURDAY AS
THE NEXT SYSTEM MOVES DOWN IN THE NORTHWEST FLOW. STAY TUNED FOR
DETAILS AS WE APPROACH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY POSSIBLY BE
NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Aug 14, 1:07 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
107 PM CDT TUE AUG 14 2012

ALZ046-049-050-141830-
BARBOUR AL-BULLOCK AL-PIKE AL-
107 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIKE...WESTERN BARBOUR
AND SOUTHERN BULLOCK COUNTIES UNTIL 130 PM CDT...

AT 107 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BANKS...OR 9 MILES NORTHEAST OF TROY...MOVING EAST
AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BOOT HILL...
  SANDFIELD...
  MONTICELLO...
  JOSIE...
  TANYARD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3173 8558 3180 8589 3194 8588 3195 8558
TIME...MOT...LOC 1807Z 269DEG 12KT 3186 8582

19
Special weather statement, Aug 14, 1:23 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT TUE AUG 14 2012

ALZ044-049-141900-
MONTGOMERY AL-PIKE AL-
123 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIKE AND
SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 200 PM CDT...

AT 123 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAPINE...OR 10 MILES SOUTHWEST OF MEADVILLE...
MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GRADY...
  ANSLEY...
  DUBLIN...
  PINE LEVEL...
  CURRYS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3193 8618 3194 8619 3196 8619 3196 8630
      3197 8631 3201 8630 3211 8602 3188 8600
      3188 8618
TIME...MOT...LOC 1823Z 256DEG 17KT 3195 8624

19
Special weather statement, Aug 14, 1:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 PM CDT TUE AUG 14 2012

ALZ049-050-141915-
BARBOUR AL-PIKE AL-
138 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIKE AND WESTERN BARBOUR
COUNTIES UNTIL 215 PM CDT...

AT 138 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BANKS...OR 9 MILES NORTH OF BRUNDIDGE...MOVING EAST
AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BOOT HILL...
  JOSIE...

&&

LAT...LON 3178 8588 3192 8586 3191 8579 3188 8579
      3188 8566 3189 8565 3189 8562 3174 8564
TIME...MOT...LOC 1838Z 277DEG 7KT 3184 8578

19
Special weather statement, Aug 14, 1:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
157 PM CDT TUE AUG 14 2012

ALZ046-049-050-141945-
BARBOUR AL-BULLOCK AL-PIKE AL-
157 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PIKE...BARBOUR AND SOUTHERN
BULLOCK COUNTIES UNTIL 245 PM CDT...

AT 156 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS IMPACTING AREAS FROM OSCO TO TROY...AND MOVING EAST AT
20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  EUFAULA...
  BRUNDIDGE...
  CLIO...
  GAINO...
  ANTIOCH...
  TROY...
  CLAYTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3167 8615 3178 8615 3179 8621 3189 8618
      3201 8506 3194 8508 3189 8513 3176 8513
      3177 8516 3174 8519 3170 8521 3170 8540
      3162 8541 3162 8618
TIME...MOT...LOC 1856Z 284DEG 15KT 3186 8524 3176 8600

19
Special weather statement, Aug 14, 2:12 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
212 PM CDT TUE AUG 14 2012

ALZ044-046-141945-
BULLOCK AL-MONTGOMERY AL-
212 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MONTGOMERY AND WESTERN
BULLOCK COUNTIES UNTIL 245 PM CDT...

AT 210 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF PINE LEVEL...OR 7 MILES NORTHEAST OF
MEADVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  PINE LEVEL...
  SHOPTON...
  FRANKLIN FIELD...
  BEANS CROSSROADS...
  SIMSVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3201 8589 3205 8590 3206 8596 3204 8597
      3205 8599 3203 8601 3207 8619 3224 8617
      3223 8575 3199 8578
TIME...MOT...LOC 1912Z 276DEG 11KT 3215 8607

56
Special weather statement, Aug 14, 3:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
300 PM CDT TUE AUG 14 2012

ALZ050-142030-
BARBOUR AL-
300 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARBOUR COUNTY UNTIL 330
PM CDT...

AT 300 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TEXASVILLE...OR 9 MILES EAST OF CLIO...MOVING EAST
AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TEXASVILLE...
  RICHARDS CROSSROADS...
  BAKER HILL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3181 8553 3183 8513 3176 8513 3177 8516
      3174 8519 3170 8521 3170 8540 3162 8541
      3161 8542 3162 8566
TIME...MOT...LOC 2000Z 276DEG 13KT 3171 8543

19

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:06 PM CDTFlash Flood WarningBMXLamar3 hr
Aug 13, 9:47 PM CDTSpecial Weather StatementBMXWinston43 min
Aug 13, 10:19 PM CDTSpecial Weather StatementBMXFayette41 min
Aug 13, 11:04 PM CDTSpecial Weather StatementBMXFayette56 min
Aug 14, 12:29 AM CDTSpecial Weather StatementBMXShelby46 min
Aug 14, 1:02 AM CDTSpecial Weather StatementBMXEtowah, St. Clair43 min
Aug 14, 1:11 AM CDTSpecial Weather StatementBMXShelby49 min
Aug 14, 1:38 AM CDTSpecial Weather StatementBMXCherokee52 min
Aug 14, 1:51 AM CDTSpecial Weather StatementBMXBibb39 min
Aug 14, 2:17 AM CDTSpecial Weather StatementBMXCalhoun, Cleburne43 min
Aug 14, 2:33 AM CDTSpecial Weather StatementBMXWinston42 min
Aug 14, 7:35 AM CDTSpecial Weather StatementBMXLee25 min
Aug 14, 1:07 PM CDTSpecial Weather StatementBMXPike23 min
Aug 14, 1:23 PM CDTSpecial Weather StatementBMXMontgomery37 min
Aug 14, 1:38 PM CDTSpecial Weather StatementBMXPike37 min
Aug 14, 1:57 PM CDTSpecial Weather StatementBMXBarbour, Pike48 min
Aug 14, 2:12 PM CDTSpecial Weather StatementBMXBullock33 min
Aug 14, 3:03 PM CDTSpecial Weather StatementBMXRussell42 min
Aug 14, 3:34 PM CDTAreal Flood AdvisoryBMXBarbour116 min
Aug 14, 3:36 PM CDTSpecial Weather StatementBMXBarbour24 min

Nearby

Special Weather Statements in Alabama, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.